# SDR HNAA2021051900206

- Difficulty date: April 15, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 48,017 hours, 44,199 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Fuse To Vertical
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FUSELAGE TO VERTICAL STAB DRAG ANGLE IS CRACKED AT FWD FITTING AFT END. REMOVED AND REPLACED FWD RH FUSELAGE TO VERTICAL STABILIZER DRAG ANGLE IAW EMB 145 SRM 51-40-02.
